# SDR UALA2011041801876

- Difficulty date: April 17, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 37,099 hours, 15,547 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PRELIMINARY INSPECTION OF LIGHTNING STRIKE NOTED 24 STRIKE POINTS ON LEFT SIDE, BETWEEN THE WING-TO BODY FAIRINGS & THE RVSM AREA.  ALL POINTS ARE MARKED STARTED INSPECTION OF A/C PER AMM.  COMPLETED WING INSPECTION UPPER, LOWER SURFACES, FLAPS UPPER,LOWER SURFACES, AILERON SURFACES UPPER, LOWER SPOILER SURFACES UPPER, LOWER, HORIZONTAL SURFACES UPPER, LOWER.  COMPLETED LEFT SIDE FUSELAGE INSPECTION.  COMPLETED INSPECTION OF AFT FUSELAGE LEFT SIDE UP TO LEFT WING AFT SIDE UPPER AND LOWER SURFACES PER AMM.  LT LWR FUSELAGE 4 HITS FREEZE PLUGS AND RIVETS INSTALLED.  FWD PIT CLOSE-UP COMPLETE.  GIVING AIRBUS MORE INFORMATION FOR EVA. 4 EA FUSELAGE LIGHTNING STRIKE REPAIRS ACP AT FRAME 28 STR 36L, FRAME 29 STR 37L, FRAME 31 BETWEEN STR 37L & 38L & BETWEEN FRAMES 31 AND 32 AT STR 38L.  AREA THAT THE EVA COVERS IS FWD LEFT SIDE OF FUSELAGE FOUR FREEZE PLUGS INSTALLED.  PERMANENT REPAIR WILL REQUIRE COUNTERSUNK BUSHING MANUFACTURE AND INSTALLATION AND REQUIRE MACHINE SHOP SUPPORT.  ACCOMPLISH IN SFO.  ACCOMPLISHED PERMANENT REPAIR PER UA EVA 80784 C, RECEIVED APPROVAL REF EASA FAA N*70547022-062-2011.
